# SDR P5CA9800486

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD LOWER EXTERNAL SKIN BS 640 HAS LOOSE FASTENERS AT LOWER LAP SEAMS.  REMOVED AND REPLACED FASTENERS IAW SRM 51-30-02.
